Elijah Daniel French was born on May 4, 2007. Days after receiving eight routine vaccinations in accordance with the Centers for Disease Control and Prevention’s (CDC) recommended vaccine schedule, the once healthy baby boy quickly declined into poor health and suffered from breathing problems and high fever. After a few more visits to the doctor and even more recommended vaccine injections, at only 14 months of age, young Danny died.
According to his family, Daniel was vaccinated for seven different diseases at five-and-a-half months old, including with DTaP, hepatitis B, polio, Hib and pneumococcal vaccines. Despite suffering immediate adverse effects, Daniel was brought back to the doctor’s office just a few months later and jabbed again with all the same vaccines.
Though Daniel’s pediatric visits constantly left him feeling unwell, his mother, Rachel, believing that the doctor knew what was best for her child, brought him back for another round of vaccines at 14 months old. Danny was given eight vaccines in four separate injections: MMR (measles, mumps and rubella), Hib, varicella and DTaP (diphtheria, tetanus and pertussis).
According to Rachel, “That night, Danny was still eating and drinking but was cranky and slept more than usual.
“By the next day, he was extremely fatigued, irritable and had a loss of appetite. He did not have a fever at this time. He was red and warm where they injected him. These symptoms only worsened.
“By the third day, Danny was unable to stay awake for longer than thirty minutes, he had zero food intake, his fluid intake diminished and he cried excessively. Seventy-one hours after his doctor visit, Danny developed a fever from the vaccines and was given Children’s Tylenol. His doctor was called but there was no answer from him because it was the July 4th holiday, the office was closed.”
A few hours after being given another round of Children’s Tylenol, Danny’s body became cold and unresponsive. At 14 months old, the pride and joy of Rachel and her husband had passed away. And the cause of death, as Danny’s mother would only find out years later after conducting her own thorough investigation, was the vaccines he was given.
The initial autopsy revealed that Danny had died from asphyxia. Rachel, however, was unconvinced. She then found out that “the official death report noted acetaminophen from the Tylenol in Danny’s blood, but nothing from the vaccines, pointing to a cover-up.” Other medical experts whom Rachel consulted all unanimously determined that, based on blood and tissue samples taken from Danny’s body, vaccines were the cause of the boy’s death.
“Everything was reviewed by three separate pathologists,” she said. “All three confirmed the same findings. The pathologists stated vaccine-induced hypercytokinemia as the cause of my son’s asphyxiation. They were able to determine this in large part to the blood panel taken prior to Danny receiving his vaccines, in contrast with the samples I had stored.”
“They also agreed encephalopathy was likely responsible, as it’s a cytokine storm syndrome. Danny’s pathology report stated his cause of death was asphyxiation, secondary to hypercytokinemia, caused by vaccines received approximately 72 hours prior.”
Read Danny’s full story on VacTruth.com.